# SDR DL76L011411

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 42,802 hours, 6,581 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID SMELL IN BUSINESS CLASS, NO SMOKE OR BURNING WAS OBSERVED BY PASSENGERS OR CREW.  OCCURRED 20 MINS AFTER T/O SMELL DECREASED AFTER 5 MINS AND GONE UPON LANDING.  CHECKED SIDEWALL AND OVERHEAD LIGHTS AND SURROUNDING AREAS, CHECKED UNDER SEATS AND OPERATION OF SAME.  CKD FOR POPPED C/B'S IN COCKPIT AND E/E AREA NONE POPPED RAN ENGS AND LOADED SYSTEMS.  NO TROUBLE FOUND, A/C OK FOR SERVICE.
